# SDR REXA2014062600651

- Difficulty date: June 26, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 14,888 hours, 9,315 cycles
- Engine: Ge CF348C5
- System (JASC): 7110 · Engine Cowling System
- Part: Plate
- Condition: Damaged
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-71-430-100 LT ENG LOWER BLOW OFF DOOR LATCH DIGGING INTO METAL.  REPAIRED LT ENG LOWER BLOW OFF DOOR STRIKE PLATE IAW EA CRJ954-02716.
